MAUDE Adverse Event Report: Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use

Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Model Number V60 V60Plus Ventilator
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the v60 ventilator stand had a broken locking caster.There was no patient involvement when the issue occurred.No patient impact and/or harm was reported.No user impact and/or harm was reported.A philips remote service engineer (rse) provided assistance to the bme, and it was reported that the issue was replicated during diagnostics.The bme was provided with the part numbers (locking casters, and caster wrench) for replacement parts.The issue was replicated/confirmed during diagnostics.Based on the details provided, the damaged castors are considered a malfunction and can become a stability issue for the device.This investigation is ongoing.
 
Additional Manufacturer Narrative
A follow up was performed with the customer, and it was reported that the casters were replaced to resolve the issue.The device was reported to have been returned to service.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.The cause of the broken locking caster could not be determined; the customer did not provide any further details regarding the event.A conclusion/root cause cannot be provided, as the suspected part has not been returned for further analysis.

Brand Name
Respironics
Common Device Name
Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
+1(724)733-0200
MDR Report Key50931993
Report Number2518422-2026-115483
Device Sequence Number10725387
Product Code MNT
UDI-Device Identifier00884838020054
UDI-Public(01)00884838020054
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60Plus Ventilator
Device Catalogue Number1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown